Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (1): 21-36    DOI: 10.1007/s10114-016-6180-1
Articles Current Issue| Next Issue| Archive| Adv Search |
On Three Differential Equations Associated with Chebyshev Polynomials of Degrees 3, 4 and 6
Li Chien SHEN
Department of Mathematics, University of Florida, Gainesville, FL 32611-8105

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7